Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014

Does Hiv Cause Chest And Neck Rashes

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Red,Itchy bumps on face, neck and chest

I've been taking Truvada+Reyataz+Norvir for 3 weeks and now I developed red, itchy bumps on the face, neck and chest areas. They really bothered me so much. I called my doctor and he told me to stop taking Reyataz+Norvir but I am still taking...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
I would call your doctor and ask to be seen-you may be having a flare of eosinophilic folliculitis or seborrhea which can occur when starting effective HIV meds (part of immune reconstitution) or some other condition. Truvada alone is not... Read more »

5 weeks from PEP and strange neck rash. HELP!

dEAR DR. Frascino,Thank you very much for what you do here! I've turned to this forum several... Read more »

Mash on uper chest and Neck

I am on videx,zerit and Kaletra. i just started Kaletra 4 months ago. I have developed a rash on my... Read more »
Articles
Canadian AIDS Treatment Information Exchange

Skin Problems

Many people get a rash when they start taking antiretrovirals. Rashes can be caused by the following drugs: non-nucleoside analogues -- nevirapine (Viramune), delavirdine (Rescriptor) and efavirenz (Sustiva) the nucleoside analogue abacavir (alone... Read more »
Treatment Action Group

TB Diagnostics: A Crisis for People Living With HIV/AIDS Worldwide

Globally, TB is the most common infection and a leading cause of death among people living with HIV. Despite being curable, TB accounts for two million deaths each year. Thirteen percent of deaths among HIV-positive people are TB-related, and some... Read more »
Canadian AIDS Treatment Information Exchange

Tuberculosis and HIV: Background Information

Tuberculosis (TB) is caused by bacteria called Mycobacterium tuberculosis complex and usually affects the lungs. However, among people co-infected with TB and HIV, parts of the body outside the lungs are often affected; this is called... Read more »
U.S. Centers for Disease Control and Prevention

An Algorithm for Tuberculosis Screening and Diagnosis in People With HIV

Tuberculosis is a leading cause of death among adults with HIV. In some countries, up to 50 percent of these patients die during TB treatment, usually within two months of the TB diagnosis. Delayed diagnosis is probably a significant contributor to... Read more »
Connect With Others

Can anxiety cause armpit and neck pain/stinging?

Posted by 333, 2 Replies
Hi all,

Can anyone tell be if severe anxiety can cause stinging pain in both armpits and at the back of the neck? Did anyone here experience that? Read more »

Rashes, rashes and more rashes...

Posted by Anonymous, 1 Reply
OK...what does the rash associated with ARS appear as? Like an allergic reaction type rash or something real severe, and spread out over the body...

Read more »

HIV related rash.......Too worried....

Posted by Anonymous, 3 Replies
Hi all,

1 mth ago ,I am tested non reactive to HIV1 and HIV2 ,that is 4-5mths after my protected virginal sex exposure.
However,I have been getting 1-3 slight itchy small bumps(1mm) either on my chest,below my neck, calf,forearm,behind neck,near belly... Read more »

BUMPS on chest and NECK for 3 months-- PLZ HELP

Posted by finallyfindigout
Hi everyone, I have another post up but am driving myself crazy here regarding these small bumps that keep popping up on my chest and neck-- derm said I had scabies a month ago, which I treated for and that these bumps were post-scabetic nodules- I... Read more »